Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

21 year old diabetic with lumps on the vaginal walls. Itching with pain. Cure?

Hey I am 21 year old and I am type 1 diabetic. I have these 4 pea like lumbs on my vergina walls. They hard and tinder it hurts to touch anything down there. I never had sex but I tryed masterbating. They did itch I had only one but in 3 weeks I got four 2 on each of my walls. Idk what it is but it hurts alot I am worried that more might show up. If you can help me I be very thankful
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
It seems that you might be having fungal infection on local part and due to chronic itching there might be some infection resulting small bumps on the part.
As you are diabetic chances of any infection spreading are more.
Consult your doctor and go for treatment accordingly.
Apply triple action cream on the part.
Keep local hygiene clean, dry and healthy.
Ok and bye.
Answered: Sat, 30 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor